# SDR HALA2009112100540

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,643 hours, 17,076 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - MX STATUS MESSAGE "R IDG TEMP SENSE".  INSPECTED AND CLEANED IDG RECEPTACLE AND PLUG.  NO DEFECTS NOTED.  OPS CK OK, NO MAINT STATUS MESS.  OK FOR SERVICE IAW FIM 24-20-00/101.
